Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. Mantegazza - L. Martinazzi

A Note on Quasilinear Parabolic Equations on Manifolds

created by root on 05 Oct 2010
modified by martinazz on 17 Jul 2018

[BibTeX]

Published Paper

Inserted: 5 oct 2010
Last Updated: 17 jul 2018

Journal: Ann. Sc. Norm. Super. Pisa Cl. Sci.
Volume: 11
Pages: 857-874
Year: 2012

ArXiv: 1010.0733 PDF

Abstract:

We prove short time existence, uniqueness and continuous dependence on the initial data of smooth solutions of quasilinear locally parabolic equations of arbitrary even order on closed manifolds.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1